A. Blum, T. Jiang, M. Li, J. Tromp, and M. Yannakakis, Linear approximation of shortest superstrings, ACM Symposium on the Theory of Computing, pp.328-336, 1991.
DOI : 10.1145/103418.103455

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.36.5857

D. Breslauer and G. F. Italiano, On suffix extensions in suffix trees, Theoretical Computer Science, vol.457, pp.27-34, 2012.
DOI : 10.1016/j.tcs.2012.07.018

URL : http://dx.doi.org/10.1016/j.tcs.2012.07.018

D. Breslauer, T. Jiang, and Z. Jiang, Rotations of Periodic Strings and Short Superstrings, Journal of Algorithms, vol.24, issue.2, pp.340-353, 1997.
DOI : 10.1006/jagm.1997.0861

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.35.8697

B. Cazaux and E. Rivals, Approximation of greedy algorithms for Max-ATSP, Maximal Compression, Maximal Cycle Cover, and Shortest Cyclic Cover of Strings, Proc. of Prague Stringology Conference, pp.148-161, 2014.
URL : https://hal.archives-ouvertes.fr/lirmm-01100683

B. Cazaux and E. Rivals, Reverse engineering of compact suffix trees and links: A novel algorithm, Journal of Discrete Algorithms, vol.28, pp.9-22, 2014.
DOI : 10.1016/j.jda.2014.07.002

URL : https://hal.archives-ouvertes.fr/lirmm-01082098

B. Cazaux and E. Rivals, The power of greedy algorithms for approximating Max-ATSP, Cyclic Cover, and superstrings, Discrete Applied Mathematics, vol.212, 2015.
DOI : 10.1016/j.dam.2015.06.003

URL : https://hal.archives-ouvertes.fr/lirmm-01286943

J. Gallant, D. Maier, and J. A. Storer, On finding minimal length superstrings, Journal of Computer and System Sciences, vol.20, issue.1, pp.50-58, 1980.
DOI : 10.1016/0022-0000(80)90004-5

URL : http://doi.org/10.1016/0022-0000(80)90004-5

A. Golovnev, A. Kulikov, and I. Mihajlin, Approximating Shortest Superstring Problem Using de Bruijn Graphs, Combinatorial Pattern Matching Lect. Notes Comput. Sci, vol.7922, pp.120-129, 2013.
DOI : 10.1007/978-3-642-38905-4_13

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.296.7856

D. Gusfield, Faster implementation of a shortest superstring approximation, Information Processing Letters, vol.51, issue.5, pp.271-274, 1994.
DOI : 10.1016/0020-0190(94)00097-2

D. Gusfield, Algorithms on Strings, Trees and Sequences, 1997.
DOI : 10.1017/CBO9780511574931

D. Gusfield, G. M. Landau, and B. Schieber, An efficient algorithm for the All Pairs Suffix-Prefix Problem, Information Processing Letters, vol.41, issue.4, pp.181-185, 1992.
DOI : 10.1016/0020-0190(92)90176-V

S. R. Kosaraju and A. L. Delcher, Large-scale assembly of DNA strings and space-efficient construction of suffix trees, Proceedings of the Twenty-Seventh Annual ACM Symposium on Theory of Computing, STOC '95, pp.169-177, 1995.

S. R. Kosaraju and A. L. Delcher, Large-scale assembly of DNA strings and space-efficient construction of suffix trees, Proceedings of the Twenty-Eighth Annual ACM Symposium on Theory of Computing, STOC '96, p.659, 1996.

M. Mucha, Lyndon Words and Short Superstrings, Proceedings of the Twenty-Fourth Annual ACM?SIAM Symposium on Discrete Algorithms, pp.958-972
DOI : 10.1137/1.9781611973105.69

URL : http://arxiv.org/abs/1205.6787

K. E. Paluch, Better approximation algorithms for maximum asymmetric traveling salesman and shortest superstring, CoRR arXiv:1401, p.2014

C. H. Papadimitriou and K. Steiglitz, Combinatorial Optimization: Algorithms and Complexity, p.496, 1998.

J. Tarhio and E. Ukkonen, A greedy approximation algorithm for constructing shortest common superstrings, Theoretical Computer Science, vol.57, issue.1, pp.131-145, 1988.
DOI : 10.1016/0304-3975(88)90167-3

URL : http://doi.org/10.1016/0304-3975(88)90167-3

S. Teng and F. F. Yao, Approximating Shortest Superstrings, 34th Annual Symposium on Foundations of Computer Science, pp.158-165, 1993.
DOI : 10.1137/S0097539794286125

E. Ukkonen, A linear-time algorithm for finding approximate shortest common superstrings, Algorithmica, vol.57, issue.1-4, pp.1-4, 1990.
DOI : 10.1007/BF01840391

V. Vassilevska, Explicit Inapproximability Bounds for the Shortest Superstring Problem, Mathematical Foundations of Computer Science 2005, 30th International Symposium, Proceedings, MFCS 2005, pp.793-800, 2005.
DOI : 10.1007/11549345_68